# SDR MASA200600678

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,757 hours, 9,057 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7316 IAD - SPOILERON FAULT STATUS MESSAGE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
